# SDR Y2PA2010091010021

- Difficulty date: September 3, 2010
- Submitted: September 10, 2010
- Operation: Air carrier
- Aircraft: N166DE
- Make and model: Doug DC-9-15F
- Aircraft serial: 47152
- Aircraft time: 48,810 hours, 61,344 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD4002P
- Condition: Weak
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A SERVICE CHECK, FOUND OVERHEAD WING EMERGENCY EXITS LIGHTS INOP. R & R WEAK BATTERIES IN PACKS B5-23, 24, 26, 28 IAW AMM 33-53-00. OPS CHECKS NORMAL IAW MM33-21-27.
